# SDR SWAA2022040648391

- Difficulty date: December 27, 2019
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 21,573 hours, 9,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO COMPARTMENT LH ZEE CHANNEL BS 406 - 500I LBL 25 WL 156 / CORROSION DAMAGE ON FWD CARGO LH ZEE CHANNEL BS 406-500I LBL25 WL156 FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 PARAGRAPH 4 DETAIL D. REMOVED AND REPLACED LH ZEE CHANNEL FROM BS 406-500I WITH SPLICES AT BS 480-500 AND 500E-500F. ALL PER SRM 53-00-53-2R-5; SRM 51-40-02 SRM 51-40-05; BOEING DRAWING 143A7501 & BOEING DRAWING 143A7500
